Advertisement

Topological problems for set-theorists

Conference paper
  • 1.6k Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1401)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    C.E. Aull, Some base axioms for topology involving enumerability, 54–61 in Gen. Top. and its relations to Modern Anal. and Alg. (Proc. Kanpur Top. Conf., 1968), Academia, Prague, 1971.Google Scholar
  2. [AT]
    U. Abraham and S. Todorčević, Martin’s Axiom and first countable S-and L-spaces, 327–346 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  3. [B]
    J.E. Baumgartner, A new class of order types, Ann. Math. Logic 9(3) (1976) 187–222.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [BF]
    B. Balcar and R. Frankiewicz, To distinguish topologically the space m*, II, Bull. Acad. Polon. Sci. Sér. Mat. Astronom. Phys. 26 (1978) 521–523.MathSciNetzbMATHGoogle Scholar
  5. [BW]
    S. Broverman and W. Weiss, Spaces co-absolute with βN-N, Top. Appl. 12 (1981) 127–133.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [D]
    M. Daniels, Normal locally compact boundedly metacompact spaces are paracompact-an application of Pixley-Roy spaces, Canad. J. Math. 35(1983) 827–833.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [Do]
    A. Dow, An introduction to applications of elementary submodels to topology, Top. Proc., to appear.Google Scholar
  8. [vD]
    E.K. van Douwen, Covering and separation properties of box products, 55–130 in Surveys in General Topology, ed. G.M. Reed, Academic Press, New York, 1980.Google Scholar
  9. [vDTW]
    E.K. van Douwen, F.D. Tall, W.A.R. Weiss, Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH, Proc. Amer. Math. Soc. 64 (1977) 139–145.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [DTW]
    A. Dow, F.D. Tall, W. Weiss, New proofs of the consistency of the normal Moore space conjecture, Top. Appl., to appear.Google Scholar
  11. [F1]
    W.G. Fleissner, Separation properties in Moore spaces. Fund. Math. 98 (1978) 279–286.MathSciNetzbMATHGoogle Scholar
  12. [F2]
    W.G. Fleissner, The normal Moore space conjecture and large cardinals, 733–760 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  13. [F3]
    W.G. Fleissner, Left-separated spaces with point-countable bases, Trans. Amer. Math. Soc. 294 (1986) 665–678.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [GN]
    G. Gruenhage and P.J. Nyikos, Normality in X2 for compact X, preprint.Google Scholar
  15. [H]
    R.W. Heath, Screenability, pointwise paracompactness and metrization of Moore spaces, Canad. J. Math. 16 (1964) 763–770.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [HJ1]
    A. Hajnal and I. Juhász, On spaces in which every small subspace is metrizable, Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 24 (1976) 727–731.MathSciNetzbMATHGoogle Scholar
  17. [HJ2]
    A. Hajnal and I. Juhász, Lindelöf spaces á la Shelah, Coll. Math. Soc. J. Bolyai 23 (1978) 555–567.zbMATHGoogle Scholar
  18. [HJW]
    A. Hajnal, I. Juhász, W. Weiss, Ramsey type theorems for topological spaces, in preparation.Google Scholar
  19. [Ho]
    N.R. Howes, Ordered coverings and their relationship to some unsolved problems in topology, 60–68 in Proc. Washington State U. Conf. on Gen. Top., March 1970, Pullman, Washington, 1970.Google Scholar
  20. [J]
    I. Juhász, Cardinal Functions II, 63–110 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  21. [JP]
    T. Jech and K. Prikry, Cofinality of the partial ordering of functions from ω1 into ω under eventual domination, Math. Proc. Camb. Phil. Soc. 95 (1984) 25–32.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [JW]
    I. Juhász and W. Weiss, A Lindelöf scattered space that omits c, Top. Appl. (to appear).Google Scholar
  23. [K]
    M. Katetov, Complete normality of Cartesian products, Fund. Math. 36 (1948) 271–274.MathSciNetzbMATHGoogle Scholar
  24. [L]
    L.B. Lawrence, The box product of countably many copies of the rationals is consistently paracompact, preprint.Google Scholar
  25. [M]
    A. Miščenko, Finally compact spaces, Sov. Math. Dokl. 145 (1962) 1199–1202.MathSciNetzbMATHGoogle Scholar
  26. [N1]
    P.J. Nyikos, Some surprising base properties in topology, 427–450 in Studies in Topology, ed. N. Stavrakis, Academic Press (New York), 1975.Google Scholar
  27. [N2]
    P. J. Nyikos, Order-theoretic basis axioms, 367–397 in Surveys in General Topology, ed. G.M. Reed, Academic Press, New York, 1980.Google Scholar
  28. [N3]
    P. Nyikos, Progress on countably compact spaces, 379–410 in General Topology and its Relations to Modern Analysis and Algebra VI, Proc. 6th Prague Top. Symp. 1986, Heldermann Verlag, Berlin, 1988.Google Scholar
  29. [R]
    J. Roitman, Basic S and L, 295–326 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  30. [Ru]
    M.E. Rudin, Dowker Spaces, 761–780 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  31. [S]
    S. Shelah, Remarks on λ-collectionwise Hausdorff spaces, Top. Proc. 2 (1977) 583–592.MathSciNetzbMATHGoogle Scholar
  32. [St]
    J. Steprāns, Some results in set theory, Thesis, University of Toronto, 1982.Google Scholar
  33. [T1]
    F.D. Tall, Normality versus collectionwise normality, 685–732 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar
  34. [T2]
    F.D. Tall, Topological Applications of Supercompact and Huge Cardinals, 545–558 in General Topology and its Relations to Modern Analysis and Algebra VI, Proc. 6th Prague Top. Symp. 1986, Heldermann Verlag, Berlin, 1988.Google Scholar
  35. [T3]
    F.D. Tall, Topological applications of generic huge embeddings, Trans. Amer. Math. Soc., to appearGoogle Scholar
  36. [To1]
    S. Todorčević, Some consequences of MA + ∼wKH, Top. Appl. 12 (1981) 187–282.MathSciNetCrossRefzbMATHGoogle Scholar
  37. [To2]
    S. Todorčević, Partition problems in general topology, American Mathematical Society, Providence, 1988.zbMATHGoogle Scholar
  38. [V]
    J.E. Vaughan, Countably compact and sequentially compact spaces, 569–602 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland Amsterdam, 1984.CrossRefGoogle Scholar
  39. [W1]
    S. Watson, Locally compact normal spaces in the constructible universe, Canad. J. Math. 34 (1982) 1091–1096.MathSciNetCrossRefzbMATHGoogle Scholar
  40. [W2]
    S. Watson, Separation in countably paracompact spaces, Trans. Amer. Math. Soc. 290 (1985) 831–842.MathSciNetCrossRefzbMATHGoogle Scholar
  41. [We]
    W. Weiss, Partitioning topological spaces, in Mathematics of Ramsey Theory, ed. J. Nesetril and V. Rödl, to appear.Google Scholar
  42. [Wi]
    S.W. Williams, Box products, 169–200 in Handbook of Set-theoretic Topology, ed. K. Kunen and J.E. Vaughan, North-Holland, Amsterdam, 1984.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  1. 1.University of TorontoCanada

Personalised recommendations